Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro dose too high Baseball85

Posted by CamW on February 26, 2013, at 14:52:06

In reply to Re: Lexapro dose too high, posted by Baseball85 on February 26, 2013, at 14:34:25

You will probably notice a change in 5 to 7 days, or usually about 7 half-lives until blood levels are lowered to new dosage levels.

Going from splitting a tab to full tab really isn't considered a dose increase, really. By spitting the tabs you are excreting part of the dose a little sooner, but how much clinical difference this really makes is debatable.

Good luck, but be aware, you may have to increase the dose in the future, as Scott implied.

Cheers - Cam


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CamW thread:1038887
URL: http://www.dr-bob.org/babble/20130222/msgs/1038911.html